# SDR UPS98827626

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 822
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE C-CK, MAIN CABIN STA 822 XCW-30 FLOORBEAM HAS CORROSION.  REMOVED CORROSION AND DOCUMENTED REMAINING MAT THICK ON REO 05281, MAT ID .190 7075-T6 PO 234881 FOR FILLER AND 60-4139 L-ANGLE EXTRUSION 7075-T6 511 FOR REPAIR ANGLE.  TRIMMED DAMAGE, FABBED FILLER FOR UPPER FLANGE AND FAB, DRILLED REPAIR ANGLE IAW REO 05231.  ALODINED AND PRIMED IAW 51-1-8.  INSTALLED IAW REO 05231.
